PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 1 | 73-85
Tytuł artykułu

A lifting theorem for locally convex subspaces of $L_0$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that for every closed locally convex subspace E of $L_0$ and for any continuous linear operator T from $L_0$ to $L_0/E$ there is a continuous linear operator S from $L_0$ to $L_0$ such that T = QS where Q is the quotient map from $L_0$ to $L_0/E$.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, University of Illinois, Urbana, Illinois 61801, U.S.A., faber@math.uiuc.edu
Bibliografia
  • [1] T. Aoki, Locally bounded linear topological spaces, Proc. Imp. Acad. Tokyo 18 (1942), No. 10
  • [2] N. J. Kalton and N. T. Peck, Quotients of $L_p$ for 0≤ p<1, Studia Math. 64 (1979), 65-75.
  • [3] N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space Sampler, Cambridge Univ. Press, Cambridge, 1984.
  • [4] S. Kwapień, On the form of a linear operator in the space of all measurable functions, Bull. Acad. Polon. Sci. 21 (1973), 951-954.
  • [5] R. E. A. C. Paley and A. Zygmund, On some series of functions III, Proc. Cambridge Philos. Soc. 28 (1932), 190-205.
  • [6] N. T. Peck and T. Starbird, $L_0$ is ω-transitive, Proc. Amer. Math. Soc. 83 (1981), 700-704.
  • [7] S. Rolewicz, On a certain class of linear metric spaces, Bull. Acad. Polon. Sci. 5 (1957), 471-473.
  • [8] P. Turpin, Convexités dans les espaces vectoriels topologiques généraux, Dissertationes Math. 131 (1976).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.